# SDR DALA2025111108226

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3154 DOOR STOP FITTING #7 ON FR16 R/H SIDE, HOLE #3, WITH CRACK INDICATION AT INTERCOSTAL LAYER. CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING IAW A319 SRM 51-72-11-911-001 AND 51-42-11-801. (1297441).
